Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have light pink bleeding after sex. Had stopped Depo Provera. Cause?

Hi, I have been on Depo Provera for 11 years and never had my period. I was due for my next shot on 23rd February 2013, but did not go cause my husband and I want another child. Recently after sex, I have had light pink bleeding , but the next morning it s gone. I have now started to see specks of blood when wiping. What could be the cause of this? When will my period return and how do I know when I am ovulating if no period?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to health Care Magic
Hope you are doing good. Change in the menstrual cycle is the most common side effect of Depo Provera. You may experience irregular bleeding or spotting. After a year of use, about 50% of women will stop getting their periods. Their periods usually return when they discontinue the shots.

With Depo-Provera, you could become pregnant as soon as three to four months after your last shot. However, it may take some women up to a year or two to conceive after they stop using this type of birth control. This time frame seems unrelated to how long you had been using Depo-Provera.

Ovulation is when the egg is ejected from the ovary. If you miss your period and you know if and when ovulation happened then there are only 2 possibilities:

You are not pregnant and your period comes 15 or so days later
You are pregnant and your period does not come 15+ days later

I hope have answered your Query. Feel free to ask if you have any Query. Wish you good Health. Regards
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor